| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Aortic dissection (4870)
| Date of Event |
05/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name evolut fx plus valve; product id evfxplus-26 (serial: (b)(6)); product type: 0195-heart valves; implant date (b)(6) 2026; explant date (b)(6) 2026 h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Select patient information cannot be included in the regulatory report due to regional privacy regulations. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was completed.After completion of the pre-implant bav, the patient experienced aortic regurgitation.Due to the aortic regurgitation, the transcatheter aortic valve was prepared and deployed in a fast manner.However, upon initial deployment, the valve depth was not "stable" during deployment.Subsequently, the valve was recaptured and repositioned before it was fully implanted.After implantation of the valve, contrast leakage indicating dissection was noted near the sinotubular junction (stj) during final angiography.An echocardiogram was then obtained as well as other assessments, which revealed that a type a dissection had occurred.In response, the procedure was converted to surgical repair.The transcatheter aortic valve was surgically explanted and a surgical aortic valve was implanted.Additionally, ascending aortic replacement took place.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that per the physician, the cause of the aortic dissection was during recapture, the inflow side became caught on the vessel wall.The pre-implant bav was performed due to severe calcification on the non-coronary cusp side.Annular calcification and a narrow sinus of valsalva could have contributed to the aortic dissection.Per the physician, the delivery catheter system did not cause or contribute to the dissection.